2017
Том 69
№ 7

All Issues

Volume 25, № 3, 1973

Article (Ukrainian)

Best quadrature formulas for a class of differentiable periodic functions

Busarova T. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 3. - pp. 291—301

Article (Ukrainian)

Towards a theory of two-dimensional integral equations with partial integrals

Kakichev V. A., Kovalenko N. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 3. - pp. 302—312

Article (Ukrainian)

Bose-Einstein and Fermi-Dirac systems and reduced density matrices with nonzero boundary conditions

Matviichuk K. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 3. - pp. 313—322

Article (Ukrainian)

Functions of airy and Fresnel type as limiting laws for convolutions of functions of bounded variation

Orban Yu. M., Studnev Yu. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 3. - pp. 323—331

Article (Ukrainian)

On a nonstationary problem with a free surface

Bazalii B. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 3. - pp. 332—336

Article (Ukrainian)

On a nonstationary problem with a free surface

Bezvershenko I. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 3. - pp. 336—343

Article (Ukrainian)

Convex approximation of a controlled process and a method of synthesizing generalized optimal regimes

Beiko I. V., Beiko M. F.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 3. - pp. 343—346

Article (Ukrainian)

Uniqueness of the solution of a nonlinear problem

Bogatyrev V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 3. - pp. 347—352

Article (Ukrainian)

On n-dimensional commutative formal groups over the ring of integers of a field of p-adic numbers

Glazunov N. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 3. - pp. 352—355

Article (Ukrainian)

On the stability of the solutions of second order differential equations with periodic coefficients

Dannan F. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 3. - pp. 355—361

Article (Ukrainian)

Application of the method of averaging to investigate essentially nonlinear systems excited by instantaneous forces

Dzyra B. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 3. - pp. 362—367

Article (Ukrainian)

Approximation of functions of two variables by positive linear operators in the Lp metric

Zaritskaya Z. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 3. - pp. 367—373

Article (Ukrainian)

Theorems on isomorphisms for elliptic systems with boundary conditions which are not normal

Kovalenko I. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 3. - pp. 373—379

Article (Ukrainian)

Example of a locally commutative operator field

Koshmanenko V. D.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 3. - pp. 379—382

Article (Ukrainian)

The integration of a nonlinear mixed boundary value problem in partial derivatives

Kul'chitskii V. L.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 3. - pp. 382—386

Article (Ukrainian)

On operator and integral inequalities

Kurpel N. S., Shuvar B. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 3. - pp. 386—390

Article (Ukrainian)

Solution and stability of a system of two linear homogeneous first order differential equations with variable coefficients

Los' G. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 3. - pp. 390—400

Article (Ukrainian)

Solution and stability of a system of two linear homogeneous first order differential equations with variable coefficients

Nasirova T. I., Skorokhod A. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 3. - pp. 400—405

Article (Ukrainian)

Boundary value problems for a multiplicatively generated quasidifferential operator

Sikiryavyi V. Ya.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 3. - pp. 406—409

Article (Ukrainian)

On the stability of solutions of linear functional—Differential equations with random perturbations of the parameters

Slyusarchuk V. E., Yasinskii E. F., Yasinsky V. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 3. - pp. 409—415

Article (Ukrainian)

Criteria for the polynomials of best approximation in the spaces Lp, 1 and L1, q

Smirnov G. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 3. - pp. 415—419

Article (Ukrainian)

Multiplicative stochastic integrals with operator coefficients

Teterina N. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 3. - pp. 419—423